# SDR ARWA9608014

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 ALT BOOSTER PUMP FITTING IS CRACKED (BOTH SIDES).  REMOVED AND REPLACED FITTINGS PER DC-8 SRM 51-1-20D.  DAC AUTHORIZATION.
